| Model Number |
DBP-125SOLID145 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation conclusion code 22: the diamondback 360 coronary orbital atherectomy system instructions for use manual states that vascular dissection and slow/no flow are potential adverse events that may occur and/or require intervention with use of the system.Health effect - suggested clinical code 4581: slow/no flow.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
A diamondback 360 peripheral orbital atherectomy device (oad) was used to treat lesions in the distal superficial femoral artery (sfa) and a chronic total occlusion (cto) in the popliteal artery.The oad stopped three times during treatment.The oad was removed, and wire access was lost due to the patient moving throughout the procedure.Ex-vivo there was no damage observed to the viperwire.Imaging showed a dissection with no flow past the popliteal.The physician re-wired and used shockwave, percutaneous transluminal angioplasty, and stents to achieve flow successfully.The patient was in stable condition.